Welcome to HealingWell and the Depression forum. I am on cymbalta and I have gained 20 lbs........ugh. So I have finally convinced my P-doc I want off of it. She claims it does not cause weight gain so I want to prescribe it to her.......... giggle.
I am going to try Wellbutrin at a low dose but first have to wean off the Cymbalta. It is bad enough to have panic attacks but then add to it the wieight gain and now you feel worse and very frustrated. At least that is how I feel.
Glad you found us.
Take Care and keep posting.
FYI only, please review rules Remember, using ALL CAPITAL LETTERS in posts is considered yelling and rude, plus it is difficult to read.
Perhaps you did not realize you had the caps on.
Kitt, Moderator: Anxiety, Panic & Depression https://www.healingwell.com/donate *~* Not a mental health professional of any kindIt is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources